# SDR HEEA0011368

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 214076333107
- Condition: Low Power
- Location: Cool Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD MOTOR LOW POWER.
